A 20-year-old female asked:
Disclaimer

i got the marina inserted, i've now had bleeeing for 3 weeks... why is this?

1 doctor answer
Dr. William Jakavick
37 years experience Cosmetic Dentistry
Bleeding: , one of the initial side effect of the iuds (intra uternal devices) is bleeding pv.., the bleeding may persist for few days and will stop. Consult your dr for possible medications and side effects. Do not delay!
Answered on Sep 4, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See your doctor: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examina ... Read More
A 22-year-old female asked:
Dr. Benjamin Murcek
34 years experience ENT and Head and Neck Surgery
Not from the tubes: Very unlikely the ear pain you are getting has anything to do with the tubes you had as a child. Most like cause is strain of the tempromandibulr join ... Read More
2
2 thanks
A 63-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Not normal: Better be seen by his doctor, if he is diabetic , may need control of his diabetes, also recheck by the cardiologist , wish yourself and your father w ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month